# SDR SWAA2022011045658

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical To Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STAB FRONT SPAR LEFT FWD FUSELAGE FITTING FWD SURFACE HAS LIGHT PITTING ON SURFACE. ; / [01] PERFORMED PENETRANT INSPECTION ON VERTICAL STAB.FRONT SPAR LEFT FWD FUSELAGE FITTING FWD.SURFACE IAW SOPM 20-20-02. NO CRACKS.; [02] PERFORMED HFEC ROTO ON VERTICAL STAB.FRONT SPAR LEFT FWD FUSELAGE FITTING IAW NDTM PART 6;51-00-00 PROCEDURE 16. NO CRACKS.; [03] REMOVED VERTICAL STAB FUSELAGE LEFT SIDE FWD FITTING BUSHING AS PER B737 SOPM 20-50-03.   REMOVED CORROSION AT FUSELAGE VERTICAL STAB. FRONT SPAR LEFT SIDE FWD FITTING FWD FACE ; SPOT FACE AREA ; ORIGINAL MATERIAL 0.5000'' ; REMOVED MARTIAL 0.0090'' ; SPOT FACE SIZE IS 1.700'' AND REMAINING THICKNESS IS 0.4910'' AS PER SRM 51-10-02-0G-0.; [04] VERIFIED 3.; [05] REMOVED CORROSION ON LEFT SIDE VERTICAL STAB AFT FITTING AFT FACE ; SHOT PEEN AREA ; THREATED AND PRIME ; THICKNESS OF CLEVIS WILL BE LEFT AS IS AS PER EA 21-153-03538.; [06] NEW BUSHING WAS FABRICATED AND INSTALLED ON VERTICAL STAB LH SIDE AFT FITTING AFT FACE AS PER EA 21-153-03538.; [07] -CORRECTON - REMOVED CORROSION ON LEFT SIDE VERTICAL STAB FWD FITTING FWD FACE ; SHOT PEEN AREA ; THREATED AND PRIME ; THICKNESS OF CLEVIS WILL BE LEFT AS IS AS PER EA 21-153-03538.; [08] CORRECTION - NEW BUSHING WAS FABRICATED AND INSTALLED ON VERTICAL STAB LH SIDE FWD FITTING FWD FACE AS PER EA 21-153-03538.; [09] VERIFIED STEPS 5 THRU 8;
